Affordable Access

Access to the full text

On the uniqueness of certain type of differential-difference polynomials sharing a polynomial

Authors
  • Majumder, Sujoy
  • Mandal, Rajib
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
May 19, 2017
Volume
8
Issue
3
Pages
175–195
Identifiers
DOI: 10.1515/apam-2017-0003
Source
De Gruyter
Keywords
License
Yellow

Abstract

The purpose of the paper is to study uniqueness problems of certain types of differential-difference polynomials sharing a nonzero polynomial of certain degree under relaxed sharing hypotheses. We not only point out some gaps in the proof of the main results in [17], but also rectify the errors, and present our main results in a more compact way.

Report this publication

Statistics

Seen <100 times